# SDR 97FDEA00302

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65198618
- Condition: Corroded
- Location: Bs 351-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0233 002, CORROSION (C53-100-01, 4) ON THE LOWER RT HAND OUTBOARD CHORD OF THE DRAG  BRACE SUPPORT FITTING SHELF BS 351.2 TO 344, WL 148.5, RBL 18.  *S/D*  REMOVED DAMAGED CHORD AND INSTALLED NEW CHORD IAW FED-EX SRM 51-30-2 AT BS 294.5 TO BS 360, RBL 18, WL 148.5.
